# SDR IPXA10661260

- Difficulty date: July 13, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32118
- Condition: Misrepaired
- Location: Bs 143-164
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR 330-F1-01 THE EXISTING REPAIR DOES NOT CORRELATE TO A SRM JUST AT BS 143 TO BS 164 BETWEEN S21R AND S27R     SURVEY SEQ 330-F1-01 FX SKIN REPAIRED IAW R53-11-36792 & EO B767-5330-38856 JUST AT BS143 TO BS164 BTN STR21R & STR27R THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD2024T3-0071" AS REPAIR DOUBLER, FINAL CUTOUT SIZE IS 9" X 4.15" REPAIR SIZE 21" X 12" REPEAT INSP THEREAFTER 12000 FLIGHT CYCLES INTERVALS.
